MathSciNet Relay Station
MathSciNet bibliographic data
MR376512 10A40 (12A35)
Johnson, Wells $p$-adic proofs of congruences for the Bernoulli numbers. J. Number Theory 7 (1975), 251–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement